# SDR USAA2011121400029

- Difficulty date: December 6, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,838 hours, 20,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228200200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON AFT CARGO FLOOR PANEL 151ZG BETWEEN FR56 TO FR58, BETWEEN Y765 TO -Y765.  REPLACED AFT CARGO FLOOR PANEL 151ZG IAW A319 SRM 53-02-00, IRM 9701 REV G.
